Facebook Pixel
EmpowHER Guest

I took tablet for 2days to stop my periods today I got my periods did anything effect me ND getting sever stomach pain

By Anonymous August 29, 2017 - 5:42am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

What is the name of this pill that you took?

If you are having severe stomach pain, please call your physician now.


August 29, 2017 - 9:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!